# SDR FDEA202301090052

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 70,159 hours, 24,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 15493
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR EMERGENCY EXIT  LIGHTS WOULD NOT TEST.   REMOVED AND REPLACED L1 DOOR EMERGENCY BATTERY  POWER SUPPLY IAW AMM 33-51-07-2 STEPS 6. AND  7. OPS TEST GOOD.
